Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 6:53 PM CDT for 5 counties in Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 6:53 PM CDT (23:53 UTC)
- Expired
- Jun 13, 2017, 7:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 114 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:37 PM CDT | TSTM WND DMG | Hordville, NE | HORDVILLE FIRE DEPARTMENT REPORTS LARGE TREE BRANCHES DOWN IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 490 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
514
WUUS53 KGID 132353
SVRGID
NEC079-081-093-121-125-140030-
/O.NEW.KGID.SV.W.0083.170613T2353Z-170614T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
653 PM CDT TUE JUN 13 2017
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Nance County in central Nebraska...
Hamilton County in south central Nebraska...
Merrick County in central Nebraska...
Eastern Howard County in central Nebraska...
Hall County in south central Nebraska...
* Until 730 PM CDT
* At 653 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Fullerton to near Doniphan,
moving north at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Grand Island, Aurora, Central City, St. Paul, Wood River,
Fullerton, Genoa, Doniphan, Cairo, Alda, Palmer, Clarks, Giltner,
Dannebrog, Chapman, Phillips, Marquette, Hordville, Belgrade and
Cushing.
This includes Interstate 80 between mile markers 293 and 333.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4127 9771 4123 9777 4117 9783 4070 9803
4070 9872 4104 9864 4134 9838 4140 9829
4148 9829 4148 9810 4149 9810 4150 9804
4151 9804 4151 9789 4153 9788 4153 9771
TIME...MOT...LOC 2353Z 199DEG 40KT 4130 9805 4076 9844
HAIL...1.75IN
WIND...60MPH
$$
ADP2 follow-up statements
088
WWUS53 KGID 140002
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
702 PM CDT TUE JUN 13 2017
NEC079-081-093-121-125-140030-
/O.CON.KGID.SV.W.0083.000000T0000Z-170614T0030Z/
Nance NE-Hamilton NE-Merrick NE-Howard NE-Hall NE-
702 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NANCE...HAMILTON...MERRICK...EASTERN HOWARD AND HALL COUNTIES...
At 702 PM CDT, severe thunderstorms were located along a line
extending from near Fullerton to near Alda, moving north at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Grand Island, Aurora, Central City, St. Paul, Wood River, Fullerton,
Genoa, Doniphan, Cairo, Alda, Palmer, Clarks, Giltner, Dannebrog,
Chapman, Phillips, Marquette, Hordville, Belgrade and Cushing.
This includes Interstate 80 between mile markers 293 and 333.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4127 9771 4123 9777 4117 9783 4070 9803
4070 9872 4104 9864 4134 9838 4140 9829
4148 9829 4148 9810 4149 9810 4150 9804
4151 9804 4151 9789 4153 9788 4153 9771
TIME...MOT...LOC 0002Z 199DEG 40KT 4137 9802 4083 9841
HAIL...1.75IN
WIND...60MPH
$$
ADP846
WWUS53 KGID 140016
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
716 PM CDT TUE JUN 13 2017
NEC079-081-093-121-125-140030-
/O.CON.KGID.SV.W.0083.000000T0000Z-170614T0030Z/
Nance NE-Hamilton NE-Merrick NE-Howard NE-Hall NE-
716 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NANCE...HAMILTON...MERRICK...EASTERN HOWARD AND HALL COUNTIES...
At 716 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Genoa to near Phillips, moving
northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Grand Island, Aurora, Central City, St. Paul, Wood River, Fullerton,
Genoa, Doniphan, Cairo, Alda, Palmer, Clarks, Giltner, Dannebrog,
Chapman, Phillips, Marquette, Hordville, Belgrade and Cushing.
This includes Interstate 80 between mile markers 293 and 333.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4127 9771 4123 9777 4117 9783 4070 9803
4070 9872 4104 9864 4134 9838 4140 9829
4148 9829 4148 9810 4149 9810 4150 9804
4151 9804 4151 9789 4153 9788 4153 9771
TIME...MOT...LOC 0016Z 213DEG 25KT 4146 9786 4092 9825
HAIL...1.75IN
WIND...60MPH
$$
ADPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 13, 6:17 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Hastings NE 617 PM CDT Tue Jun 13 2017 .SHORT TERM...(This evening through Wednesday night) Issued at 412 PM CDT Tue Jun 13 2017 Needless to say, the paramount focus today has been on these first 12 hours or so, as nearly the entire CWA is assigned either a Slight or Enhanced risk of severe from SPC, with the Enhanced area roughly favoring the northeast 1/4 of our coverage area (CWA). Locally, we largely agree with these risk categories, although as is typical when our area isn't exactly in the "bullseye" of strongest synoptic forcing (focused slightly to our north) and with plenty of lingering warm air aloft probably keeping a cap on things at least a few more hours, there is somewhat of a conditional nature to especially the Enhanced category, including these question marks: 1) Will severe storms (and storm coverage in general) through tonight be more isolated to perhaps scattered in nature, or could we see more of an "explosion" of widespread thunderstorm activity, especially within the southeast half of the CWA especially closer to sunset as lift increases along the nose of an increasing low level jet? 2) Going somewhat hand in hand with #1, will we see some fairly isolated activity get going as early as the 5-6 PM time frame as suggested by various models, or will we need to wait until a bit later in the evening for the low level jet to truly get things going, which went to tend to favor more of a linear/cluster mode. Not going to repeat our entire Hazardous Weather Outlook (HWOGID) here, but certainly large hail/damaging winds/localized flooding are our main concerns, and while a few tornadoes are also not out of the question (especially if any discrete/isolated supercells can get going by dark), the overall- greater tornado parameters seem to focus at least slightly north of our domain, within and near currently-existing Tornado Watch 323. As for the current scene as of 3PM/20Z, so far this afternoon things have largely followed expectations, as it's been a mainly dry, sunny, quite breezy and above-average warmth day, with high temps topping out well into the 90s most areas, and some far southwest areas spiking up to around 100 where dewpoints have mixed down more into the 50s/even some 40s, as opposed to the widespread 60s dewpoints found across especially our northeast half. There were a few brief, elevated light rain showers rooted above the cap that brushed through mainly Polk County a few hours ago, but this activity has long since advected northeast. In the mid- upper levels, the most prominent feature is the powerful closed low churning over MT, with our area starting to see the southern portions of a slightly negatively-tilted shortwave trough ejecting out into Nebraska/northern KS along the southeast periphery of the aforementioned parent system. At least for a short time longer, mid-level (700 millibar) temps averaging 12-14C are helping to inhibit robust thunderstorm development, despite mixed- layer CAPE averaging 2000-3000 J/kg within especially the northeast 2/3 of our area. At the surface, a very slow- moving/nearly stationary front is stretched north-northeast to south-southwest across Nebraska, aligned pretty close to our western fringes. Winds starting to turn a bit more southwesterly in especially our southwest quarter is resulting in a bit of a dryline bulge as well. Now looking ahead forecast-wise through these next 36 hours, with the main focus on the first 12... Late this afternoon-tonight: Have largely outlined our current thinking of the basic scenario/possibilities both above and in our HWO, and these are largely in line with details in the latest SPC Day 1 outlook. While storms are already starting to fire only slightly to our northwest at this time along the quasi-stationary boundary, it may be awhile yet before anything builds southward/eastward into our area. Eventually though, "something" should get going, and when it does, it could go severe quickly given the aforementioned high CAPE and deep layer shear gradually increasing into at least the 30-50kt range from the west as the aforementioned upper wave approaches. This will be plenty sufficient for supercell structures, although shear vectors largely parallel to the boundary often tends to favor a fairly quick transition to at least quasi-linear mode, which also would tend to work against a potentially higher tornado threat. At any rate, all hazards are on the table, as low level 0-1km shear is expected to increase to at least 15-25kt in parts of the CWA especially later this evening. Even if the late afternoon/early evening fails to produce much, various models including the HRRR/RAP seem insistent that once the low level jet ramps up between 7-10 PM, we would see a more widespread cluster of storms blossom in more of an east-west fashion, largely within a few counties either side of the Nebraska-Kansas border. By this time this would develop, in theory many of our northern/western counties would be "in the clear" from a severe threat. This later activity would also likely foster more of a heavy rain/flash flooding threat, especially it it anchors/trains in place for a while. All in all, the primary severe weather threat should occur between 5PM-Midnight, although some strong activity could certainly linger a few hours beyond that, especially in eastern zones. Have pretty much the entire CWA void of any formal storm/rain mention though by 5 AM/10z. Low temps tonight are aimed from upper 50s west to upper 60s east. Wednesday daytime-night: In short, we are still calling for a dry/storm-free 24 hours in the wake of the departing system. Not only are we expecting very slightly "cooler" temperatures with highs in the 86-91 range versus widespread 90s, but by far the most noticeable feature will be drier dewpoints/lower humidity levels as dewpoints drop into the 50s and especially 40s by afternoon. It won't be as windy as today, but west-northwest winds should still average 10-15 MPH with some higher gusts. Wednesday night looks to feature fairly light/variable winds with lows between the upper 50s and mid 60s. .LONG TERM...(Thursday daytime through Tuesday) Issued at 412 PM CDT Tue Jun 13 2017 With SO much focus on the short term, this will be a shorter- than-usual discussion of this 6-day period... General overview: In the most basis sense of the mid-upper level air pattern, we spend several days in generally quasi-zonal (west-east) flow aloft into the weekend before a bit more of a northwesterly upper flow regime settles in for early next week as a ridge builds into the southwestern CONUS and we remain to its northeast. While we are not sensing any "major" precipitation or severe weather threats, the passage of occasional quick-moving disturbances will undoubtedly spark some off-and-on thunderstorm chances and given the time of year, likely at least isolated severe weather. At least for now, the periods that are most favored for rain/thunderstorm activity include Thursday afternoon/evening mainly within the southeast 1/3 of the CWA as moisture returns northward (this is already included in a Day 3 SPC Marginal Risk for severe) and then Saturday afternoon-evening. Beyond Saturday night, confidence is actually fairly in a dry couple of days Sunday-Monday before storm chances perhaps return Monday night into Tuesday (day 7). Temperature-wise: Believe it or not, this has already been one of the warmest starts to June in several decades for places such as the Tri Cities, and we have at least a few more days of solidly above-average heat on the way before maybe, just maybe a slightly more noticeable "cool-down" arrives. Going into a touch more specifics, Thurs-Fri still look to see highs reach the low-mid 90s most areas, with Saturday then starting to creep down a little before Sunday arrives as what should be our overall "coolest" day in some time, albeit with highs still low-mid 80s. Monday-Tuesday then look to see continued 80s, but not quite as cool as Sunday. Fortunately for most folks, dewpoint values and resultant humidity do appear on track to average more in the 50s to near 60 on most days versus the widespread 60s to near 70 of late. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday) Issued at 613 PM CDT Tue Jun 13 2017 Thunderstorms will impact KGRI for the first few hours of the TAF period. Severe storms are possible which may produce large hail and damaging winds. A cold frontal boundary will cross the terminals tonight bringing a wind shift to the northwest. Dry weather is forecast for Wednesday with less wind than we had the last several days with speeds averaging 10kts. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Pfannkuch LONG TERM...Pfannkuch AVIATION...Fay
Hazardous weather outlook, Jun 13, 11:50 AM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 1150 AM CDT Tue Jun 13 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 141200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1150 AM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Late this Afternoon and Tonight. The majority of the outlook area is under a Slight or Enhanced Risk of severe thunderstorms, with the overall-highest threat focused east of the Highway 183 corridor. The primary window of opportunity for severe storms should end by Midnight, although some stronger storms could linger late into the night. Starting late this afternoon, at least isolated thunderstorm development is possible within much of the outlook area, with the likelihood of storm activity increasing this evening before activity departs off to the east late tonight. Once storms form, they could quickly become severe, capable of producing mainly very large hail up to tennis ball size, damaging wind gusts to around 70 MPH and also locally heavy rainfall of at least 2 inches in a short time, possibly resulting in flash flooding. Storm mode could feature a mix of both isolated supercells and linear clusters, with any isolated storms perhaps also capable of producing a few tornadoes, while linear storms would instead favor damaging straight-line winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent chances for thunderstorms return to the outlook area mainly between Thursday afternoon and Saturday night. While it is too early to confidently assess the potential for severe storms through much of this time, there is a Marginal Risk of severe storms for Thursday afternoon and evening, primarily near and south of the Nebraska-Kansas border. .SPOTTER INFORMATION STATEMENT... Spotter activation is probable within portions of the outlook area anytime between late this afternoon and roughly Midnight. && More information may be obtained at the following web page: https://www.weather.gov/hastings Pfannkuch
In the hours before
Special weather statement, Jun 13, 6:16 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Hastings NE
616 PM CDT TUE JUN 13 2017
NEZ041-047-048-062-063-074-075-084-085-132345-
Franklin NE-Merrick NE-Adams NE-Webster NE-Hamilton NE-Nance NE-
Howard NE-Hall NE-Kearney NE-
616 PM CDT TUE JUN 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...
NORTHEASTERN FRANKLIN...ADAMS...SOUTHWESTERN NANCE...EASTERN
KEARNEY...SOUTHWESTERN HAMILTON...WESTERN MERRICK...SOUTHEASTERN
HOWARD AND HALL COUNTIES UNTIL 645 PM CDT...
At 616 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grand Island to near Upland. Movement was
northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Grand Island, Hastings, St. Paul, Wood River, Blue Hill, Kenesaw,
Doniphan, Cairo, Juniata, Alda, Palmer, Campbell, Dannebrog,
Phillips, Chapman, Bladen, Roseland, Elba, Holstein and Ayr.
This includes Interstate 80 between mile markers 293 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Hastings.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central and central Nebraska.
LAT...LON 4130 9796 4070 9822 4070 9828 4056 9828
4023 9842 4016 9890 4050 9888 4067 9881
4069 9872 4091 9872 4129 9857
TIME...MOT...LOC 2316Z 208DEG 33KT 4095 9832 4028 9883
ADPSpecial weather statement, Jun 13, 6:29 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Hastings NE 629 PM CDT TUE JUN 13 2017 KSZ018-140000- Osborne KS- 629 PM CDT TUE JUN 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSBORNE COUNTY UNTIL 700 PM CDT... At 629 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Natoma, or 24 miles northeast of Emmeram, moving northeast at 50 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Mainly rural areas west and southwest of Osborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 100 AM CDT for north central Kansas. LAT...LON 3923 9905 3956 9890 3951 9856 3917 9885 TIME...MOT...LOC 2329Z 207DEG 45KT 3928 9893 Pfannkuch
Local storm report, Jun 13, 6:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL NATOMA 39.19N 99.03W
06/13/2017 E1.00 INCH OSBORNE KS CO-OP OBSERVER
QUARTER SIZE HAIL IN NATOMA.
&&
REEDLocal storm report, Jun 13, 6:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 2 NW HOLSTEIN 40.49N 98.68W
06/13/2017 E1.00 INCH ADAMS NE PUBLIC
&&
REEDLocal storm report, Jun 13, 6:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
650 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.34W
06/13/2017 E1.75 INCH HALL NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HAIL UP TO GOLF
BALL SIZE.
&&
REEDLocal storm report, Jun 13, 6:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 3 N HOLSTEIN 40.51N 98.65W
06/13/2017 E2.50 INCH ADAMS NE PUBLIC
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:16 PM CDT | Special Weather Statement | GID | Adams, Hall, Howard, Merrick | 29 min |
| Jun 13, 6:20 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 25 min |
| Jun 13, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance | 29 min |
| Jun 13, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Adams | 45 min |
| Jun 13, 6:58 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.